| Catalog Number |
08791732190 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's samples tested with elecsys total psa assay and elecsys free psa assay on a cobas 8000 e 801 module.This medwatch will apply to the elecsys total psa assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys free psa assay.The free psa (fpsa) value was greater than the total psa (tpsa) value.The tpsa results were 0.0294 ng/ml (accompanied by a data flag), 0.0229 ng/ml (accompanied by a data flag), and 0.563 ng/ml.The fpsa results were 0.584 ng/ml, 0.853 ng/ml, and 0.0413 ng/ml (accompanied by a data flag).
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
Medwatch fields a2, a3a, and b7 were updated.Correction to the results in medwatch field b5, as the last total psa and free psa results were switched.The questioned results should be: the tpsa results were 0.0294 ng/ml (accompanied by a data flag), 0.0229 ng/ml (accompanied by a data flag), and 0.0413 ng/ml (accompanied by a data flag).The fpsa results were 0.584 ng/ml, 0.583 ng/ml, and 0.563 ng/ml.
Additional Manufacturer Narrative
Qc and calibration were acceptable.No pre-analytical issue was identified.Sample material was requested for investigation; however, it was not available.Therefore, further investigation could not be performed.A general reagent problem can be excluded, as the qc was within range on the date of event.The investigation did not identify a product problem.The cause of the event could not be identified.